Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 158, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2012, 12:07 AM CDT for 4 counties in Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2012, 12:07 AM CDT (05:07 UTC)
- Expired
- May 31, 2012, 1:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hunt County, TX, Kaufman County, TX, Rockwall County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 117 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 12:15 AM CDT | HAIL 1.25 | Fate, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -374 J/kg
- Mixed-layer LCL
- 2223 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -119 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS54 KFWD 310507
SVRFWD
TXC231-257-397-467-310600-
/O.NEW.KFWD.SV.W.0158.120531T0507Z-120531T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 100 AM CDT
* AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ROCKWALL...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FATE AROUND 1215 AM...
ROYSE CITY AROUND 1225 AM...
QUINLAN AROUND 1250 AM...
WEST TAWAKONI AROUND 100 AM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 59 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3298 9595 3288 9599 3277 9588 3274 9607
3278 9639 3282 9647 3298 9649 3298 9630
3302 9629 3309 9586 3307 9586
TIME...MOT...LOC 0507Z 256DEG 21KT 3292 9643
$$3 follow-up statements
337
WWUS54 KFWD 310518
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT THU MAY 31 2012
TXC231-257-397-467-310600-
/O.CON.KFWD.SV.W.0158.000000T0000Z-120531T0600Z/
HUNT TX-KAUFMAN TX-ROCKWALL TX-VAN ZANDT TX-
1218 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN VAN ZANDT...EASTERN ROCKWALL...NORTHEASTERN KAUFMAN
AND SOUTHERN HUNT COUNTIES...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FATE...MOVING EAST AT 25 MPH. HALF-DOLLAR SIZED HAIL WAS REPORTED IN
FATE AT 1215 AM CDT. QUARTER SIZED HAIL WAS REPORTED IN ROYSE CITY
AT 1215 AM CDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
QUINLAN AROUND 1250 AM CDT...
WEST TAWAKONI AND LONE OAK AROUND 100 AM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 63 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3297 9596 3288 9599 3277 9588 3274 9607
3281 9636 3298 9644 3298 9630 3302 9629
3309 9586 3307 9586
TIME...MOT...LOC 0516Z 256DEG 21KT 3293 9637
$$
85/NH166
WWUS54 KFWD 310538
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT THU MAY 31 2012
TXC397-310548-
/O.CAN.KFWD.SV.W.0158.000000T0000Z-120531T0600Z/
ROCKWALL TX-
1238 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCKWALL COUNTY IS
CANCELLED...
LAT...LON 3297 9596 3288 9599 3277 9588 3274 9607
3281 9629 3298 9630 3302 9629 3309 9586
3307 9586
TIME...MOT...LOC 0538Z 264DEG 32KT 3282 9609
$$
TXC231-257-467-310600-
/O.CON.KFWD.SV.W.0158.000000T0000Z-120531T0600Z/
HUNT TX-KAUFMAN TX-VAN ZANDT TX-
1238 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN VAN ZANDT...NORTHEASTERN KAUFMAN AND SOUTHERN HUNT
COUNTIES...
AT 1238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTH OF QUINLAN...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST TAWAKONI AROUND 1245 AM CDT...
LAKE TAWAKONI STATE PARK AROUND 1250 AM CDT...
LONE OAK AROUND 1255 AM CDT...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 67 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3297 9596 3288 9599 3277 9588 3274 9607
3281 9629 3298 9630 3302 9629 3309 9586
3307 9586
TIME...MOT...LOC 0538Z 264DEG 32KT 3282 9609
$$661
WWUS54 KFWD 310551
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 AM CDT THU MAY 31 2012
TXC231-257-467-310602-
/O.EXP.KFWD.SV.W.0158.000000T0000Z-120531T0600Z/
HUNT TX-KAUFMAN TX-VAN ZANDT TX-
1251 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN VAN ZANDT...
NORTHEASTERN KAUFMAN AND SOUTHERN HUNT COUNTIES EXPIRES AT 100 AM
CDT...
AT 1252 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
LAT...LON 3297 9596 3288 9599 3277 9588 3274 9607
3281 9629 3298 9630 3302 9629 3309 9586
3307 9586
TIME...MOT...LOC 0552Z 264DEG 32KT 3283 9594
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:52 PM CDT, 15 minutes earlier.
Area forecast discussion, May 30, 11:52 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1152 PM CDT WED MAY 30 2012 .AVIATION... BACK SIDE OF STORMS TIMES INTO METROPLEX TAF SITES RIGHT AT 06Z AND WILL START THOSE TAFS OUT WITHOUT THUNDER. WACO WILL GET WHATEVER HOLDS TOGETHER AROUND 07-08Z AND HAVE THAT INDICATED FORA COUPLE OF HOURS. GUIDANCE CONTINUES TO TREND THE NORTHERN OKLAHOMA CONVECTION INTO NORTH TEXAS...BUT WITH A WORKED OVER ATMOSPHERE HERE I HAVE MY DOUBTS ABOUT THEM HOLDING TOGETHER. HAVE LEFT VCTS 12-15Z IN CASE THEY DO SURVIVE...AND THEN AFTER FROPA CONDITIONS SHOULD BE VFR. 84 && .UPDATE... WILL SEND A QUICK UPDATE OUT TO REMOVE TORNADO WATCH 324 AND ALSO UPDATE CURRENT TEMPS/DEW POINTS AND WINDS BASED ON CURRENT TRENDS. 79 && .PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/ THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND THROUGH THE EARLY PART OF NEXT WEEK. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 86 61 83 66 / 60 30 10 5 10 WACO, TX 70 88 63 85 67 / 40 30 30 5 5 PARIS, TX 67 82 57 79 60 / 60 40 10 5 10 DENTON, TX 69 85 59 82 64 / 60 30 10 5 10 MCKINNEY, TX 68 85 58 80 62 / 60 30 10 5 10 DALLAS, TX 70 86 61 82 65 / 60 30 10 5 10 TERRELL, TX 69 85 60 82 62 / 60 30 10 5 5 CORSICANA, TX 69 85 62 83 64 / 40 30 30 5 5 TEMPLE, TX 70 88 64 85 68 / 30 30 30 10 5 MINERAL WELLS, TX 68 85 58 84 65 / 60 30 10 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 30, 5:59 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 559 PM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 559 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. CAVANAUGH
In the hours before
Local storm report, May 30, 11:00 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG MINERAL WELLS 32.80N 98.10W
05/30/2012 PALO PINTO TX EMERGENCY MNGR
LARGE TREES DOWNED IN MINERAL WELLS KNOCKED POWER OUT TO
S.E. SIDE OF TOWNSpecial weather statement, May 30, 11:17 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT WED MAY 30 2012
TXZ102-117-118-310445-
TARRANT TX-WISE TX-PARKER TX-
1117 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
PARKER COUNTY
TARRANT COUNTY
SOUTHERN WISE COUNTY
AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BRIAR TO 10 MILES NORTH OF GRANBURY...MOVING SOUTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
AURORA...AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...
DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EDGECLIFF...EVERMAN...
FOREST HILL...FORT WORTH...HALTOM CITY...HASLET...HUDSON OAKS...
HURST...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...NORTH RICHLAND
HILLS...PECAN ACRES...PELICAN BAY...RENDON...RENO...RICHLAND HILLS...
RIVER OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK AND
COTTONDALE.
FREQUENT CLOUD TO GROUND LIGHTNING ..VERY HEAVY RAINFALL...AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3315 9739 3299 9740 3299 9718 3255 9715
3256 9794 3317 9782
TIME...MOT...LOC 0417Z 302DEG 29KT 3305 9750 3258 9778
CAVANAUGHSpecial weather statement, May 30, 11:31 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT WED MAY 30 2012
TXZ102-117-118-310500-
TARRANT TX-WISE TX-PARKER TX-
1131 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PARKER COUNTY
WESTERN TARRANT COUNTY
SOUTHEASTERN WISE COUNTY
AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG OUTFLOW BOUNDARY 3 MILES SOUTHEAST OF BRIAR...MOVING
SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...AURORA...
AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...EAGLE
MOUNTAIN...EDGECLIFF...EVERMAN...FOREST HILL...FORT WORTH...HASLET...
HUDSON OAKS...LAKE WORTH...LAKESIDE...PECAN ACRES...PELICAN BAY...
RENO...RIVER OAKS...SAGINAW...SANSOM PARK...WESTWORTH...WHITE
SETTLEMENT AND WILLOW PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS ACTIVITY.
IF THESE WINDS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3306 9739 3299 9740 3298 9726 3255 9727
3255 9755 3271 9774 3315 9756
TIME...MOT...LOC 0430Z 299DEG 28KT 3294 9750
CAVANAUGHSpecial weather statement, May 30, 11:42 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1142 PM CDT WED MAY 30 2012 TXZ102-103-310515- DENTON TX-WISE TX- 1142 PM CDT WED MAY 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... DENTON COUNTY EASTERN WISE COUNTY AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG OUTFLOW BOUNDARY 8 MILES SOUTHEAST OF DECATUR...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA... BARTONVILLE...BOYD...COPPER CANYON...CORINTH...CORRAL CITY... DENTON...DOUBLE OAK...FLOWER MOUND...HICKORY CREEK...HIGHLAND VILLAGE...JUSTIN...KRUM...LAKE DALLAS...NORTHLAKE...ROANOKE... SANGER...SHADY SHORES...TROPHY CLUB AND RAY ROBERTS PARK ISLE DU BOIS. FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS ACTIVITY. IF THESE WINDS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3342 9700 3298 9703 3300 9759 3344 9749 TIME...MOT...LOC 0441Z 280DEG 20KT 3318 9746 CAVANAUGH
Special weather statement, May 30, 11:53 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 PM CDT WED MAY 30 2012
TXZ105-119>121-310530-
DALLAS TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-
1153 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN DALLAS COUNTY
SOUTHWESTERN HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 1153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF ROWLETT...MOVING EAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...CRANDALL...
FATE...FORNEY...GARLAND...HEATH...MESQUITE...QUINLAN...ROCKWALL...
ROWLETT...ROYSE CITY...SACHSE...SEAGOVILLE...SUNNYVALE AND TERRELL.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3284 9606 3283 9608 3264 9608 3263 9661
3298 9665 3299 9605
TIME...MOT...LOC 0453Z 269DEG 34KT 3287 9651
CAVANAUGHSpecial weather statement, May 31, 12:05 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1205 AM CDT THU MAY 31 2012 TXZ118-119-310530- DALLAS TX-TARRANT TX- 1205 AM CDT THU MAY 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN DALLAS COUNTY TARRANT COUNTY AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER HALTOM CITY...MOVING EAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ARLINGTON... BEDFORD...BLUE MOUND...CARROLLTON...CEDAR HILL...COCKRELL HILL... COLLEYVILLE...COPPELL...CROWLEY...DALLAS...DALWORTHINGTON GARDENS... DESOTO...DUNCANVILLE...EDGECLIFF...EULESS...EVERMAN...FARMERS BRANCH...FOREST HILL...FORT WORTH...GRAND PRAIRIE...GRAPEVINE... HALTOM CITY...HASLET...HIGHLAND PARK...HURST...IRVING...KELLER... KENNEDALE...LANCASTER...MANSFIELD...NORTH RICHLAND HILLS...PANTEGO... RENDON...RICHLAND HILLS...SAGINAW...SOUTHLAKE...UNIVERSITY PARK... WATAUGA AND CEDAR HILL STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3299 9677 3255 9674 3256 9741 3299 9738 TIME...MOT...LOC 0506Z 269DEG 34KT 3284 9723 CAVANAUGH
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:16 PM CDT | Special Weather Statement | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 59 min |
| May 30, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Young | 63 min |
| May 30, 9:34 PM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| May 30, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 66 min |
| May 30, 10:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 52 min |
| May 30, 10:17 PM CDT | Special Weather Statement | FWD | Denton | 58 min |
| May 30, 10:38 PM CDT | Special Weather Statement | FWD | Eastland, Erath, Palo Pinto, Stephens | 22 min |
| May 30, 10:47 PM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| May 30, 10:54 PM CDT | Special Weather Statement | FWD | Parker, Wise | 36 min |
| May 30, 10:57 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 33 min |
| May 30, 11:17 PM CDT | Special Weather Statement | FWD | Parker, Tarrant | 28 min |
| May 30, 11:19 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| May 30, 11:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 30, 11:42 PM CDT | Special Weather Statement | FWD | Denton | 33 min |
| May 30, 11:53 PM CDT | Special Weather Statement | FWD | Rockwall | 37 min |
| May 30, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 28 min |
| May 31, 12:05 AM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 25 min |
| May 31, 12:12 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 23 min |
| May 31, 12:37 AM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 31, 1:11 AM CDT | Special Weather Statement | FWD | Ellis, Navarro | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| May 31, 2:02 AM CDT | Special Weather Statement | FWD | Freestone | 28 min |
| May 31, 2:06 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 54 min |
| May 31, 2:32 AM CDT | Special Weather Statement | FWD | Anderson | 28 min |
| May 31, 3:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 62 min |
| May 31, 6:07 AM CDT | Special Weather Statement | FWD | Limestone | 23 min |
| May 31, 6:08 AM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| May 31, 6:11 AM CDT | Special Weather Statement | FWD | Limestone | 19 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 59 min |
| May 31, 7:09 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 36 min |
| May 31, 7:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 96 min |
| May 31, 7:34 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 56 min |
| May 31, 7:47 AM CDT | Special Weather Statement | FWD | Parker | 28 min |
| May 31, 7:54 AM CDT | Special Weather Statement | FWD | Hill | 36 min |
| May 31, 7:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| May 31, 8:07 AM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| May 31, 8:23 AM CDT | Special Weather Statement | FWD | Hood | 37 min |
| May 31, 8:47 AM CDT | Special Weather Statement | FWD | Hill, Somervell | 28 min |
| May 31, 9:01 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 9:19 AM CDT | Special Weather Statement | FWD | Bosque | 26 min |
| May 31, 9:38 AM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 31, 9:46 AM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| May 31, 10:04 AM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| May 31, 10:17 AM CDT | Special Weather Statement | FWD | Falls, Robertson | 28 min |
| May 31, 10:34 AM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 31, 10:37 AM CDT | Special Weather Statement | FWD | Bell | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.